Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 72393, 5 pages
http://dx.doi.org/10.1155/2007/72393
Research Article

On Certain Multivalent Functions

1798-8 Hoshikuki-Machi, Chuo-Ku, Chiba-Shi, Chiba 260-0808, Japan
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
3Research unit of Mathematics, College of Pharmacy, Nihon University, 7-1 Narashinodai 7-Chome, Funabashi-Shi, Chiba 274-8555, Japan
4Department of Mathematics, Shibaura Institute of Technology, Minuma, Saitama-Shi, Saitama 337-8570, Japan
5Department of Mathematics, Gunma National College of Technology, Maebashi, Gunma 371-8530, Japan

Received 11 February 2007; Accepted 17 April 2007

Academic Editor: Linda R. Sons

Copyright © 2007 Mamoru Nunokawa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mamoru Nunokawa, Shigeyoshi Owa, Tadayuki Sekine, Rikuo Yamakawa, Hitoshi Saitoh, and Junichi Nishiwaki, “On Certain Multivalent Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 72393, 5 pages, 2007. doi:10.1155/2007/72393